No CrossRef data available.
Article contents
Absolute Riesz summability of Fourier series and their conjugate series
Published online by Cambridge University Press: 17 April 2009
Abstract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
This paper contains two theorems. The first theorem treats the |R, r, l| summability of Fourier series and their associated series of functions of bounded variation. The second concerns the |R, r, l| summability of Fourier series of functions f such that φ(t)m(l/t) is of bounded variation where m(u) increases to infinity as u → ∞. These theorems generalize Mohanty's theorems.
- Type
- Research Article
- Information
- Copyright
- Copyright © Australian Mathematical Society 1970
References
[1]Mohanty, R., “On the absolute Riesz simmability of Fourier series and allied series”, Proc. London Math. Soc. (2) 52 (1951), 295–320.Google Scholar
[2]Izumi, Shin-ichi and Satô, Masako (= Masako Izumi), “Integrability of trigonometric series. I”, Tôhoku Math. J. (2) 6 (1954), 258–263.Google Scholar